| Model Number |
406948 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.
Event or Problem Description
During the procedure, air bubbles were noted while performing aspiration and irrigation process.The device was replaced and the procedure was completed with no adverse consequences to the patient.